Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 1, Pages 110–114 (Mi cheb20)  

This article is cited in 1 scientific paper (total in 1 paper)

On the residuallity of Baumslag–Solitar groups

D. I. Moldavanskii

Ivanovo State University

Abstract: The survey of results on residuallity and conjugacy separability in some classes of finite groups of Baumslag–Solitar groups that have received up to now is given.

Full text: PDF file (312 kB)
References: PDF file   HTML file
UDC: 512.543
Received: 16.05.2012

Citation: D. I. Moldavanskii, “On the residuallity of Baumslag–Solitar groups”, Chebyshevskii Sb., 13:1 (2012), 110–114

Citation in format AMSBIB
\Bibitem{Mol12}
\by D.~I.~Moldavanskii
\paper On the residuallity of Baumslag--Solitar groups
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 1
\pages 110--114
\mathnet{http://mi.mathnet.ru/cheb20}


Linking options:
  • http://mi.mathnet.ru/eng/cheb20
  • http://mi.mathnet.ru/eng/cheb/v13/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Moldavanskii, “Kombinatornaya teoriya grupp v Ivanovskom gosudarstvennom universitete”, Chebyshevskii sb., 15:4 (2014), 32–54  mathnet
  • Number of views:
    This page:191
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021